Cholesterol embolization syndrome (CES) is an atherosclerotic complication affecting different systems with various clinical manifestations, usually triggered iatrogenically by interventional and surgical procedures or thrombolytic therapy, although spontaneous cases have been reported. The hepatobiliary system can also be affected when the showered cholesterol crystals obliterate small vessels within this system causing both ischaemic and inflammatory responses. We describe a case of a male patient who initially developed multiple lacunar cerebral infarcts 10 days post-thrombolytic therapy and percutaneous coronary intervention (PCI) due to acute myocardial infarction. Several weeks later he developed acalculous cholecystitis complicated by liver abscess and kidney injury. The consequences and latency of manifestations within different organs and the temporal relationship with well-known trigger factors raised the suspicion of CES.